# SDR AALA201909069006

- Difficulty date: September 4, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 12,367 hours, 5,628 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cids
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EPSU SYS TEST FAILS EPSU (10WL) FWD L CLASS 1 FAULT. RESET CIDS 1 AND ACCOMPLISHED BITE OF EPSU SYS TEST IAW AMM 33-51-00. OPS CHECK NORMAL. NO FAULTS NOTED IAW AMM 33-51-00.
